# SDR ASAA2018111426854

- Difficulty date: November 14, 2018
- Submitted: November 14, 2018
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 42,323 hours, 12,350 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Switch
- Part number: 254A115011
- Part serial: AC00587
- Condition: Intermittent
- Location: Autothrottle
- Part time: 6,941 hours, 2,030 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE THRUST REVERSER HAS INTERMITTENT HISTORY OF LIGHT ON AND NOT DEPLOYING AND SETTING NO EAU FAULTS. GROUNDED - YES. PERFORMED B737-800 FIM 78-32 TASK 814. NO FAULTS FOUND. REMOVED AND REPLACED THE AUTOTHROTTLE SWITCHPACK IAW B737-800 AMM 76-11-07. GROUND VERIFICATION TEST CHECKS GOOD. NO FAULTS ON EAU.
